# SDR DALA1112579877

- Difficulty date: February 11, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT MOVABLE FLAP VANE UPPER SURFACE HAS A PUNCTURE AT WING STA XF104.  REMOVED DAMAGED SKIN AND CORE, FABRICATED NEW FILLER AND CORE, TREATED AND PRIMED FILLER, BONDED NEW CORE, FABRICATED REPAIR DOUBLER, TREATED AND PRIMED ALL SURFACES FOR BONDING, BONDED REPAIR DOUBLER AND  ATTACHED MECHANICAL FASTENERS PER B DC-9 SRM 51-70-02.  TREATED REPAIR AREA PER BDC-9 SRM 51-20-01.  APPLIED FILLET SEAL AROUND REPAIR AREA PER B DC-9 SRM 51-10-3B.
